Welcome to DU! The truly grassroots left-of-center political community where regular people, not algorithms, drive the discussions and set the standards. Join the community: Create a free account Support DU (and get rid of ads!): Become a Star Member Latest Breaking News General Discussion The DU Lounge All Forums Issue Forums Culture Forums Alliance Forums Region Forums Support Forums Help & Search

kozar

(2,181 posts)
Tue Feb 6, 2024, 07:08 AM Feb 2024

I feel i may be gone for a while

I woke this morning, to a note from my psychologist, asking for a home visit. To deal with my traumas, MrsK,LilBit, I was on life support.
Of course, I responded , yes.
My, screwed up mind, feels, they are gonna put me in hospital.Basically, Baker Act , me.
Just letting you all know, if I'm suddenly, quiet. I'm ok.
As I said before, I feel VA is overmedicating me, I was always anti- pills, now, I have 7 bottles of pills.i can hardly walk, when I take them, then I feel kinda ok, " oh shit" I need to take meds again.and then again, can't walk,much less drive.
Let's all hope, what I hope,
I
I wanna be Koz again,

21 replies = new reply since forum marked as read
Highlight: NoneDon't highlight anything 5 newestHighlight 5 most recent replies
I feel i may be gone for a while (Original Post) kozar Feb 2024 OP
❤️ underpants Feb 2024 #1
We want only the best for you, koz hlthe2b Feb 2024 #2
Take care, kozar gademocrat7 Feb 2024 #3
Take care of you above all liberal N proud Feb 2024 #4
Take care Kozar. Owl Feb 2024 #5
Try to explore what you can do to reduce the pills Jarqui Feb 2024 #6
Not to nention, and i often do, kozar Feb 2024 #20
Echoing the good advice ChazII Feb 2024 #7
Love to you, koz. ancianita Feb 2024 #8
You have already made a great decision by saying "yes" to your psychologist, kozar. pazzyanne Feb 2024 #9
What others have said plus.. BigOleDummy Feb 2024 #10
Sending love to you with hopes that you find your answers. Hope22 Feb 2024 #11
I prayed for you. God bless. Also, Joinfortmill Feb 2024 #12
You are loved here. jmbar2 Feb 2024 #13
Get the help you need orangecrush Feb 2024 #14
You are a special human being. Sending you love and light chia Feb 2024 #15
Some good advice in this thread. ificandream Feb 2024 #16
Good luck, kozar! 70sEraVet Feb 2024 #17
everyone reacts differently to meds et tu Feb 2024 #18
Take good care of yourself Kozar choie Feb 2024 #19
He called, its Friday kozar Feb 2024 #21

Jarqui

(10,131 posts)
6. Try to explore what you can do to reduce the pills
Tue Feb 6, 2024, 07:58 AM
Feb 2024

According to my doctor, when you get over 5 significant medications, it can become hard to predict how they'll function in combination. The combination can make you sick.

You should run the combination through a drug checker if someone hasn't already. Ask your doctor.

Another thing to examine for each med:
For example, there are a whole bunch of things you can do to reduce blood pressure without taking pills. Some of it is lifestyle & diet: maybe cut out nicotine & caffeine, Mediterranean diet and get more exercise. Another could be supplements like garlic and flaxseed. That usually can get rid of a pill or two. Those can be tough pills that slow you down.

Another tact might be to carefully try alternate meds with your doctor(s). Maybe there is a combination that suits you better. Or some reduced dosage due to the combination.

All the best

kozar

(2,181 posts)
20. Not to nention, and i often do,
Tue Feb 6, 2024, 01:12 PM
Feb 2024

I had bariatic surgery 11 years ago, they keep saying, " absorption" I keep saying, so give me a shot.
And here comes anotherestomavh pill.

ChazII

(6,213 posts)
7. Echoing the good advice
Tue Feb 6, 2024, 08:11 AM
Feb 2024

you are receiving from our fellow DUers. I once was told to ask the pharmacist about drug interactions. May you feel like Koz again and soon.

r

ancianita

(36,275 posts)
8. Love to you, koz.
Tue Feb 6, 2024, 08:37 AM
Feb 2024
You've gotten good advice here that might be worth taking, since you know your body better than the doctors.

pazzyanne

(6,560 posts)
9. You have already made a great decision by saying "yes" to your psychologist, kozar.
Tue Feb 6, 2024, 08:39 AM
Feb 2024

Hospitalization for medication evaluation and adjustment is not unusual. It should help you feel a lot better when you get the correct medications and dosages. Here's to better days ahead! Stay strong, and continue to take good care of yourself. We look forward to your return to DU!

BigOleDummy

(2,274 posts)
10. What others have said plus..
Tue Feb 6, 2024, 08:46 AM
Feb 2024

.. talk to a patient advocate about your concerns about over medication. I've found the VA to be wonderful about any concerns I've had along those lines. Heck, I've even had the pharmacist from the hospital call me about a misgiving due to a new medication and its interactions with others I have. The patient advocate can be a powerful voice for you, use them!

As one vet to another, be safe and take care.

Hope22

(1,948 posts)
11. Sending love to you with hopes that you find your answers.
Tue Feb 6, 2024, 08:55 AM
Feb 2024

May your health return and your life find a rhythm again. Take care and thanks for the update. We will wait for your return. 💗💗💗🙏🏼

Joinfortmill

(14,619 posts)
12. I prayed for you. God bless. Also,
Tue Feb 6, 2024, 09:21 AM
Feb 2024

It sounds like a lot of meds. Maybe someone can look at that for you.

orangecrush

(19,719 posts)
14. Get the help you need
Tue Feb 6, 2024, 09:27 AM
Feb 2024

And I look forward to reading your posts again!

You are doing the right thing and taking care of yourself

That's a gift to us.

70sEraVet

(3,601 posts)
17. Good luck, kozar!
Tue Feb 6, 2024, 10:11 AM
Feb 2024

It is apparent that you have earned yourself many good friends here at DU.
As a veteran, you have resources that most of the US citizens can only dream of.

et tu

(1,050 posts)
18. everyone reacts differently to meds
Tue Feb 6, 2024, 10:12 AM
Feb 2024

so listen to your body while also getting help.
it just always takes a long time to adjust and
have your body respond positively. frustrating
as the trial and error procedure is you are smart
to question and to reach out for help.
best to you~

Latest Discussions»Support Forums»Mental Health Support»I feel i may be gone for ...